On a diophantine equation of the second degree

Bengt Stolt

TBD mathscidoc:1701.332125

Arkiv for Matematik, 3, (4), 381-390, 1957.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 603 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{bengt1957on,
  title={On a diophantine equation of the second degree},
  author={Bengt Stolt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421821319934},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={4},
  pages={381-390},
  year={1957},
}
Bengt Stolt. On a diophantine equation of the second degree. 1957. Vol. 3. In Arkiv for Matematik. pp.381-390. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421821319934.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved